# SDR UALA2011101205550

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,620 hours, 8,827 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE EICAS.  DEFERRED PER MEL 3041C.  WINDOW HEAT RT SIDE CAN BE RESET & LIGHTT IN SWITCH & EICAS MESSAGE EXTINGUISHED, BUT WILL COME BACK ON IN 10-15 SECONDS.  WINDOW HEAT SWITCH LEFT IN OFF POSITION WITH PLACARD.  REPLACED WHCU, OPS CHECKED OKAY.
